Models of Peano Arithmetic

Clarendon Press (1991)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Buy the book $161.68 used (15% off)   $161.74 new (15% off)   $190.00 direct from Amazon    Amazon page
ISBN(s) 019853213X
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index Translate to english
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,914
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Martin Fischer (2009). Minimal Truth and Interpretability. Review of Symbolic Logic 2 (4):799-815.

View all 42 citations / Add more citations

Similar books and articles
J. F. Pabion (1982). Saturated Models of Peano Arithmetic. Journal of Symbolic Logic 47 (3):625-637.
J. Michael Dunn (1980). Quantum Mathematics. PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1980:512 - 531.

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index


Total downloads


Recent downloads (6 months)


How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.